R. Bellman, Letter to Harold W. Kuhn, dated 11 February, 1975, [Unpublished, copy in possession of the author.]
 G. A. Bliss, G. A. 1938, Normality and abnormality in the calculus of variations, Trans. Amer. Math. Soc., 43 (1938) 365–376.
 R. W. Cottle, William Karush and the KKT Theorem, Documenta Math., Extra Volume ISMP, 2012 255-265.
 W. Karush, Minima of Functions of Several Variables with Inequalities as Side Conditions, Department of Mathematics, University of Chicago, 1939.
 W. Karush, Letter to Harold W. Kuhn, dated 10 February, 1975, [Unpublished; copy in possession of the author.]
 W. Karush, The Crescent Dictionary of Mathematics, The Macmillan Company, New York, 1962.
 W. Karush, Webster’s New World Dictionary of Mathematics, MacMillan, New York, 1989.
 T. H. Kjeldson, A Contextualized Historical Analysis of the Kuhn–Tucker Theorem in Nonlinear Programming: The Impact of World War II, Historia Mathematica, 27 (2000) 331–361.
 H. W. Kuhn, Nonlinear programming: A historical view, SIAM–AMS Proceedings, 9 (1976) 1–26.
 H. W. Kuhn, Letter to William Karush, dated 4 February, 1975, [Unpublished; copy in possession of the author.]
 K. H. Parshall and D. E. Rowe, The Emergence of the American Mathematical Research Community, 1876–1900: J. J. Sylvester, Felix Klein, and E. H. Moore, History of Mathematics, Providence, Amer. Math. Soc., 8 1994.
 A. Takayama, A. Mathematical Economics, Hinsdale, IL: Dryden, 1974.